Robust optimality of linear saturated control in uncertain linear network flows

Dario Bauso, Fabio Bagagiolo

Research output: Contribution to conferenceOther

1 Citation (Scopus)

Abstract

We propose a novel approach that, given a linear saturated feedback control policy, asks for the objective function that makes robust optimal such a policy. The approach is specialized to a linear network flow system with unknown but bounded demand and politopic bounds on controlled flows. All results are derived via the Hamilton-Jacobi-Isaacs and viscosity theory.
Original languageEnglish
Pages3676-3681
Number of pages5
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Robust optimality of linear saturated control in uncertain linear network flows'. Together they form a unique fingerprint.

  • Cite this